Varieties of an enriched category
Cahiers de topologie et géométrie différentielle, Volume 19 (1978) no. 2, pp. 169-177.
@article{CTGDC_1978__19_2_169_0,
     author = {Day, Brian J.},
     title = {Varieties of an enriched category},
     journal = {Cahiers de topologie et g\'eom\'etrie diff\'erentielle},
     pages = {169--177},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {19},
     number = {2},
     year = {1978},
     zbl = {0381.18017},
     mrnumber = {528345},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1978__19_2_169_0/}
}
TY  - JOUR
AU  - Day, Brian J.
TI  - Varieties of an enriched category
JO  - Cahiers de topologie et géométrie différentielle
PY  - 1978
DA  - 1978///
SP  - 169
EP  - 177
VL  - 19
IS  - 2
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://www.numdam.org/item/CTGDC_1978__19_2_169_0/
UR  - https://zbmath.org/?q=an%3A0381.18017
UR  - https://www.ams.org/mathscinet-getitem?mr=528345
LA  - en
ID  - CTGDC_1978__19_2_169_0
ER  - 
%0 Journal Article
%A Day, Brian J.
%T Varieties of an enriched category
%J Cahiers de topologie et géométrie différentielle
%D 1978
%P 169-177
%V 19
%N 2
%I Dunod éditeur, publié avec le concours du CNRS
%G en
%F CTGDC_1978__19_2_169_0
Day, Brian J. Varieties of an enriched category. Cahiers de topologie et géométrie différentielle, Volume 19 (1978) no. 2, pp. 169-177. http://www.numdam.org/item/CTGDC_1978__19_2_169_0/

0 F. Borceux and B.J. Day, On characterisation of finitary algebraic categories, B ull. Australian Math. Soc. 18 (1978), 125-135. | MR | Zbl

1 F. Borceux and B.J. Day, Universal algebra in a closed category, Preprint, Inst. de Math. Pure et Appl., Univ. Cath. Louvain (1977). | MR

2 F. Borceux and G.M. Kelly, A notion of limit for enriched categories, Bull. A us tral. Math. Soc. 12(1975), 49-72. | MR | Zbl

3 B.J. Day and G.M. Kelly, Enriched functor categories, Reports of the Midwest Cat. Seminar, Lecture Notes in Math. 106, Springer (1969), 178-191. | MR | Zbl

4 B.J. Day, Density presentations of functors, Bull. Australian Math. Society, 16 (1977), 427- 448. | MR | Zbl

5 Y. Diers, Variétés d'une catégorie, Ann. Soc. Sci. Bruxelles Sér. I, 90 (1976), 159-172. | MR | Zbl

6 E.J. Dubuc, Kan extensions in enriched category theory, Lecture Notes in Math. 145, Springer (1970). | MR | Zbl

7 S. Eilenberg and G.M. Kelly, Closed categories, Proc. Conf. categ. algebra La Jolla 1965, Springer 1966, 421-562. | MR | Zbl

8 F.E.J. Linton, Some aspects of equational categories, Proc. Conf. categ. alg. La Jolla 1965, Springer 1966, 84-94. | MR | Zbl

9 S. Maclane, Categories for the working mathematician, Grad. Texts in Math. 5, Springer, 1971. | MR | Zbl